A Robust Approach to Adaptive Control Algorithms

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1738-1742
Journal / PublicationIEEE Transactions on Automatic Control
Volume39
Issue number8
Publication statusPublished - Aug 1994
Externally publishedYes

Abstract

In this note, a robust approach is proposed for various modified adaptive control algorithms to counteract the presence of bounded disturbances. A key feature of the approach is that when using it, neither the knowledge of the upper bound on the disturbance nor the knowledge of the upper bound on the norm of the matching controller parameters is required for the implementation of those adaptive control algorithms modified with dead zone, constrained estimation, and σ-modification. The stability and convergence results of the resulting algorithms are provided. © 1994 IEEE